Alert archive / West Virginia / Flash Flood Warnings in 2022
Flash Flood Warning 35, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at Jul 6, 2022, 6:34 PM EDT for Fayette County, Kanawha County, West Virginia. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2022, 6:34 PM EDT (22:34 UTC)
- Expired
- Jul 6, 2022, 9:45 PM EDT
- In force
- 3 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Fayette County, WV, Kanawha County, WV
The radar
The Charleston,WV radar (KRLX), 48 km from the middle of the area, began a volume at 22:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 6:45 PM EDT | FLASH FLOOD | 2 Sw Glasgow, WV | METRO911 REPORTS HIGH WATER IN THE 1500 BLOCK OF DRY BRANCH ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 10.6 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 306 J/kg
- Mixed-layer CIN
- -111 J/kg
- Mixed-layer LCL
- 845 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
129
WGUS51 KRLX 062234
FFWRLX
WVC019-039-070145-
/O.NEW.KRLX.FF.W.0035.220706T2234Z-220707T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
634 PM EDT Wed Jul 6 2022
The National Weather Service in Charleston has issued a
* Flash Flood Warning for...
Central Kanawha County in central West Virginia...
Central Fayette County in southeastern West Virginia...
* Until 945 PM EDT.
* At 634 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 0.5 and 1.5 inches of
rain have fallen. Additional rainfall amounts of 0.5 to 1 inch are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Charleston, Fayetteville, Babcock State Park, Jefferson, South
Charleston, St. Albans, Dunbar, Oak Hill, Montgomery, Chesapeake,
Marmet, Ansted, Belle, Cedar Grove, East Bank, Glasgow, Smithers,
Gauley Bridge, Pratt and Powellton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Report flooding to the National Weather Service by calling toll
free, 800 401 9535, when you can do so safely.
&&
LAT...LON 3836 8185 3843 8163 3827 8126 3823 8119
3804 8083 3803 8083 3803 8082 3803 8081
3787 8087 3806 8137
FLASH FLOOD...RADAR INDICATED
$$
JLB2 follow-up statements
370
WGUS71 KRLX 070035
FFSRLX
Flash Flood Statement
National Weather Service Charleston WV
835 PM EDT Wed Jul 6 2022
WVC019-039-070145-
/O.CON.KRLX.FF.W.0035.000000T0000Z-220707T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fayette WV-Kanawha WV-
835 PM EDT Wed Jul 6 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM EDT THIS
EVENING FOR SOUTHEASTERN KANAWHA AND CENTRAL FAYETTE COUNTIES...
At 835 PM EDT, Doppler radar indicated thunderstorms had produced
heavy rain across the warned area. Between 0.5 and 2 inches of rain
have fallen. Additional rainfall amounts up to 0.5 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Fayetteville, Babcock State Park, Oak Hill, Montgomery, Ansted,
Cedar Grove, East Bank, Glasgow, Smithers, Gauley Bridge, Pratt,
Hawks Nest State Park, Powellton, Handley, Thurmond, Dawes and
Sharon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Report flooding to the National Weather Service by calling toll
free, 800 401 9535, when you can do so safely.
&&
LAT...LON 3817 8154 3831 8136 3823 8119 3804 8083
3803 8083 3803 8081 3787 8087 3806 8137
FLASH FLOOD...RADAR INDICATED
$$
JLB615
WGUS71 KRLX 070143
FFSRLX
Flash Flood Statement
National Weather Service Charleston WV
943 PM EDT Wed Jul 6 2022
WVC019-039-070153-
/O.EXP.KRLX.FF.W.0035.000000T0000Z-220707T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fayette WV-Kanawha WV-
943 PM EDT Wed Jul 6 2022
...FLASH FLOOD WARNING WILL EXPIRE AT 945 PM EDT THIS EVENING FOR
SOUTHEASTERN KANAWHA AND CENTRAL FAYETTE COUNTIES...
The heavy rain has ended and flood waters have receded. While
flooding is no longer expected to pose a threat, please continue to
heed any remaining road closures.
LAT...LON 3817 8154 3831 8136 3823 8119 3804 8083
3803 8083 3803 8081 3787 8087 3806 8137
$$
JLBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 3:15 PM EDT, 3 hours 19 minutes earlier.
Area forecast discussion, Jul 6, 3:15 PM EDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
315 PM EDT Wed Jul 6 2022
.SYNOPSIS...
Unsettled weather will continue with shower and thunderstorm
chances through the work week. Drier conditions finally return
behind a cold frontal passage this weekend.
&&
.NEAR TERM /THROUGH THURSDAY/...
As of 313 PM Wednesday...
The forecast area remains active as a subtropical ridge remains
positioned over the Mississippi Valley, allowing persistent
northwest flow to bring H500 shortwave energy along it. At the
surface, a cold front becomes nearly stationary from west to east
across the northern third of our CWA tonight, keeping chances for
showers or storms going along and south of the boundary into
Thursday.
Guidance consensus points at mostly cloudy skies prevailing tonight.
Despite of antecedent precipitation, cloud cover and a little
agitation of the winds veering from the north by Thursday
morning, will likely prevent widespread dense fog formation
overnight tonight. Instead, prefer forecasting a low stratus
deck developing overnight into the predawn hours Thursday
morning.
Any strong thunderstorm will be able to produce very heavy downpour
amid of PWATs exceeding 2 inches tonight. Due to recent and expected
rainfall, a Flash Flood Watch will remain in effect through Thursday
morning. Heavy downpours could cause localized flash flooding with
slow moving or repetitive rainfall. In addition, a Severe
Thunderstorm watch remains in effect through 7 PM this evening.
Damaging winds and hail will be the main threats.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/...
As of 201 PM Wednesday...
Latest guidance indicates a mid/upper level trof will push across
the area on Friday in the northwesterly flow. At the surface,
the cold front may finally exit the area Thursday night into
Friday. However, this feature may be slow to push away from the
area.
Current thinking is that there will be a high probability of showers
and storms Friday with the chances slowly decreasing from the
northwest through the remainder of the period.
SPC currently has our central and southern counties highlighted for
a marginal risk of severe storms on Friday. Please see latest
SPC Day 3 Convective Outlook /SWODY3/ for details.
Because of abundant low-level moisture and the possibility of wet to
saturated antecedent condition, WPC has a slight risk of
excessive rainfall for the region on Friday as well. The threat
of water issues should gradually decrease from the north Friday
into Friday night as the front slowly moves away.
Depending on the clouds and precipitation, daytime temperatures
should be slightly below normal to near normal both days.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
As of 1231 PM Wednesday...
High pressure building in from the northwest will result in many
locations being dry by Sunday. However, diurnal heating may
result in the development of a few showers and storms on Sunday
across the mountain counties.
The high will push southeast Sunday night resulting in southerly
winds and increasing moisture again by Monday. A cold front is
approach the area Tuesday and then push southeast by Wednesday.
As a result, chances for showers and storms will increase
Tuesday with the chance of precipitation continuing through the
remainder of the period.
Temperature guidance suggests highs Sunday will be slightly
below normal with readings near normal Monday through
Wednesday.
&&
.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
As of 138 PM Wednesday...
A second cluster of showers and thunderstorms is evident on radar
moving southeast across OH. Tracking tool indicates arrival of
convection to the Middle Ohio Valley around 18Z. The strongest
storms seem like will pass south of PKB early this afternoon, but
bringing just showers to PKB. Uncertain whether this activity will
sustain all the way to reach CRW. So, coded VCTS for now at CRW.
VCTS was also coded for most sites as convection is expected to fire
up later this afternoon and evening as a frontal boundary gets
closer to the north. Models have this boundary dropping south as a
cold front, different as becoming stationary across the north of the
area as previously forecasted. Therefore, expect unsettled
conditions along and south of this boundary mainly during the
afternoon and evening hours through Thursday.
Despite of the antecedent rainfall and weak flow at the surface and
aloft, abundant cloudiness is progged to prevent ideal radiational
cooling and associated dense fog development. Therefore, expect
IFR/MVFR low stratus to prevail at most places with just few hours
of IFR under dense fog at EKN.
Southwest winds 10 knots or less will become light as they veer from
the northwest later tonight behind the cold front. Winds will
continue to veer becoming northerly on Thursday.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z THURSDAY...
FORECAST CONFIDENCE: Medium.
ALTERNATE SCENARIOS: IFR dense fog possible at PKB is clearing
materialize behind the front overnight.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05
EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01
CRW CONSISTENCY H H H H H H H H H M M H
HTS CONSISTENCY H H H H H H H H H H H M
BKW CONSISTENCY H H H H H H H H H H H M
EKN CONSISTENCY H H H H H H H H H H H H
PKB CONSISTENCY H H H H H H H H L H H H
CKB CONSISTENCY H H H H H H H H M H H M
AFTER 18Z THURSDAY...
Localized IFR conditions are possible in moderate to heavy
showers and thunderstorms through Friday.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flood Watch through Thursday morning for WVZ006>011-013>020-
026>029.
OH...Flood Watch through Thursday morning for OHZ066-067-075-076-
083>087.
KY...None.
VA...None.
&&
SYNOPSIS...JSH/ARJ
NEAR TERM...JSH/ARJ
SHORT TERM...JSH
LONG TERM...JSH
AVIATION...ARJHazardous weather outlook, Jul 6, 5:31 AM EDT, 13 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 531 AM EDT Wed Jul 6 2022 OHZ086-087-WVZ006>008-013>016-018-026>028-070945- Gallia-Lawrence OH-Cabell-Mason-Jackson WV-Lincoln-Putnam-Kanawha- Roane-Calhoun-Boone-Clay-Braxton- 531 AM EDT Wed Jul 6 2022 ...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING... This Hazardous Weather Outlook is for portions of southeast Ohio, and portions of central, southern and western West Virginia. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. There is also a slight risk for severe thunderstorms, mainly this afternoon and evening. The main severe threat is damaging wind gusts, although large hail is also possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. There is also a marginal risk for excessive rainfall the remainder of Thursday and Thursday night, as well as a marginal risk for severe thunderstorms, mainly late Thursday and Thursday evening. There is a slight risk for excessive rainfall and a marginal risk for severe thunderstorms Friday and Friday night mainly during the afternoon and evening hours. The main severe threat is damaging wind gusts, although large hail is also possible. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. OHZ066-067-075-076-083>085-WVZ009>011-017-019-020-029-070945- Perry-Morgan-Athens-Washington-Jackson OH-Vinton-Meigs-Wood- Pleasants-Tyler-Wirt-Ritchie-Doddridge-Gilmer- 531 AM EDT Wed Jul 6 2022 ...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING... This Hazardous Weather Outlook is for portions of southeast Ohio, and portions of central and northern West Virginia. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. There is also a slight risk for severe thunderstorms, mainly this afternoon and evening. The main severe threat is damaging wind gusts, although large hail is also possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. There is also a marginal risk for excessive rainfall the remainder of Thursday and Thursday night, as well as a marginal risk for severe thunderstorms, mainly late Thursday and Thursday evening. The main severe threat is damaging wind gusts, although large hail is also possible. There is a slight risk for excessive rainfall on Friday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. KYZ101>103-105-VAZ003-004-WVZ005-024-025-033-070945- Greenup-Carter-Boyd-Lawrence KY-Dickenson-Buchanan-Wayne-Mingo-Logan- McDowell- 531 AM EDT Wed Jul 6 2022 This Hazardous Weather Outlook is for northeast Kentucky, southwest Virginia, and southern West Virginia along the Tug Fork. .DAY ONE...Today and Tonight. There is a slight risk for severe thunderstorms and excessive rainfall today and tonight, mainly for this afternoon and evening. The main severe threat is damaging wind gusts, although large hail is also possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a slight risk for severe thunderstorms and a marginal risk for excessive rainfall Thursday through Friday night, mainly during the afternoon and evening hours. The main severe threat is damaging wind gusts, although large hail is also possible. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. WVZ034-515>524-070945- Wyoming-Northwest Raleigh-Southeast Raleigh-Northwest Fayette- Southeast Fayette-Northwest Nicholas-Southeast Nicholas- Northwest Webster-Southeast Webster-Northwest Pocahontas- Southeast Pocahontas- 531 AM EDT Wed Jul 6 2022 This Hazardous Weather Outlook is for the central mountains of West Virginia. .DAY ONE...Today and Tonight. There is a slight risk for excessive rainfall and severe thunderstorms today and tonight, mainly for this afternoon and evening. The main severe threat is damaging wind gusts, although large hail is also possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a marginal risk for excessive rainfall and severe thunderstorms Thursday and Thursday night, mainly for the afternoon and evening hours. There is a slight risk for excessive rainfall and marginal risk for severe thunderstorms Friday and Friday night, mainly during the afternoon and evening hours. The main severe threat is damaging wind gusts, although large hail is also possible. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. WVZ030>032-039-040-525-526-070945- Lewis-Harrison-Taylor-Upshur-Barbour-Northwest Randolph- Southeast Randolph- 531 AM EDT Wed Jul 6 2022 This Hazardous Weather Outlook is for portions of northeast West Virginia. .DAY ONE...Today and Tonight. There is a slight risk for excessive rainfall and a marginal risk for severe thunderstorms today and tonight, mainly for this afternoon and evening. The main severe threat is damaging wind gusts, although large hail is also possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a marginal risk for excessive rainfall and severe thunderstorms Thursday and Thursday night, mainly for the afternoon and evening hours. There is a slight risk for excessive rainfall and Friday. The main severe threat is damaging wind gusts, although large hail is also possible. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. MEK / TRM
In the hours before
Local storm report, Jul 6, 6:04 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
604 PM EDT WED JUL 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM TSTM WND DMG 1 SSE CHARLESTON 38.34N 81.63W
07/06/2022 KANAWHA WV 911 CALL CENTER
TREE DOWN AT 1500 VIRGINIA ST EAST.
&&
ARJLocal storm report, Jul 6, 6:07 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
607 PM EDT WED JUL 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM TSTM WND DMG 1 ESE CHARLESTON 38.34N 81.61W
07/06/2022 KANAWHA WV 911 CALL CENTER
TREE DOWN AT 1588 KILBY STREET CHARLESTON.
&&
ARJLocal storm report, Jul 6, 6:11 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
611 PM EDT WED JUL 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HEAVY RAIN 2 SE CHARLESTON 38.34N 81.61W
07/06/2022 M1.30 INCH KANAWHA WV PUBLIC
RETIRED NWS EMPLOYEE MEASURED 1.30 INCHES OF
RAIN IN JUST UNDER 30 MINUTES.
&&
FMKLocal storm report, Jul 6, 6:17 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
617 PM EDT WED JUL 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM TSTM WND DMG SOUTH POINT 38.42N 82.58W
07/06/2022 LAWRENCE OH 911 CALL CENTER
TREE DOWN AT SOUTH POINT.
&&
ARJSpecial weather statement, Jul 6, 6:20 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Charleston WV
620 PM EDT Wed Jul 6 2022
KYZ105-062245-
Lawrence KY-
620 PM EDT Wed Jul 6 2022
...A strong thunderstorm will impact portions of Lawrence County
through 645 PM EDT...
At 620 PM EDT, Doppler radar was tracking a strong thunderstorm over
Martha, or near Blaine, moving east at 40 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Blaine, Ulysses, Martha, Charley, Houckville, Gallup and Clifford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
northeastern Kentucky...and western West Virginia.
&&
LAT...LON 3804 8300 3805 8296 3809 8293 3811 8290
3813 8290 3806 8254 3800 8252 3800 8250
3796 8253 3795 8258 3793 8258 3792 8260
3789 8260 3788 8261 3789 8267 3797 8283
3800 8294 3800 8296 3796 8299 3799 8303
TIME...MOT...LOC 2220Z 291DEG 34KT 3800 8293
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
20Local storm report, Jul 6, 6:23 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
623 PM EDT WED JUL 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM TSTM WND DMG 5 SE LAKE VESUVIUS 38.56N 82.58W
07/06/2022 LAWRENCE OH 911 CALL CENTER
TREE DOWN AT KITTS HILL.
&&
ARJThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 8:19 PM EDT | Areal Flood Warning | RLX | Lincoln | 2 hr |
| Jul 6, 2:27 AM EDT | Flood Watch | RLX | Boone, Braxton, Cabell, Calhoun, Clay, Doddridge and 12 more | 18 hr |
| Jul 6, 3:23 PM EDT | Special Weather Statement | RLX | McDowell, Wyoming | 37 min |
| Jul 6, 3:23 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Kanawha, Roane | 52 min |
| Jul 6, 3:44 PM EDT | Special Weather Statement | RLX | Clay | 31 min |
| Jul 6, 3:55 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Clay, Roane | 35 min |
| Jul 6, 4:25 PM EDT | Special Weather Statement | RLX | Kanawha | 35 min |
| Jul 6, 4:29 PM EDT | Special Weather Statement | RLX | Nicholas | 31 min |
| Jul 6, 5:02 PM EDT | Severe Thunderstorm Warning | RLX | Kanawha, Putnam | 58 min |
| Jul 6, 5:15 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Mason, Wayne | 30 min |
| Jul 6, 5:18 PM EDT | Special Weather Statement | RLX | Kanawha | 42 min |
| Jul 6, 5:45 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Cabell, Kanawha, Lincoln, Mason, Putnam and 1 more | 30 min |
| Jul 6, 5:50 PM EDT | Special Weather Statement | RLX | Randolph | 25 min |
| Jul 6, 6:15 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Kanawha, Lincoln, Putnam | 30 min |
| Jul 6, 6:47 PM EDT | Special Weather Statement | RLX | Boone | 28 min |
| Jul 6, 6:53 PM EDT | Special Weather Statement | RLX | Fayette | 37 min |
| Jul 6, 7:25 PM EDT | Special Weather Statement | RLX | Mingo | 35 min |
Nearby
Flash Flood Warnings in West Virginia, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.